2017
Том 69
№ 12

All Issues

Global solvability of a boundary problem for a quasilinear parabolic system and a problem without initial conditions

Lavrenchuk V. P., Matychuk M. I.

Full text (.pdf)


English version (Springer): Ukrainian Mathematical Journal 34 (1982), no. 6, pp 573-579.

Citation Example: Lavrenchuk V. P., Matychuk M. I. Global solvability of a boundary problem for a quasilinear parabolic system and a problem without initial conditions // Ukr. Mat. Zh. - 1982. - 34, № 6. - pp. 710—717.

Full text